Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 78, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 15, 2016, 6:47 PM EDT for Dearborn County, Ohio County, Ripley County, Indiana; Hamilton County, Ohio; Boone County, Kenton County, Kentucky. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2016, 6:47 PM EDT (22:47 UTC)
- Expired
- Jun 15, 2016, 7:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Boone County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:07 PM EDT | TSTM WND GST 46 | Kcvg Cinc N Ky Apt, KY | |
| Jun 15, 7:08 PM EDT | TSTM WND DMG | 4 Nw Rising Sun, IN | LARGE LIMBS DOWNED. |
| Jun 15, 7:13 PM EDT | TSTM WND DMG | 4 N Kcvg Cinc N Ky Apt, OH | SEVERAL SIX INCH TREE LIMBS BROKEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 4:00 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
370
WUUS51 KILN 152247
SVRILN
INC029-115-137-KYC015-117-OHC061-152315-
/O.NEW.KILN.SV.W.0078.160615T2247Z-160615T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OHIO COUNTY IN SOUTHEASTERN INDIANA...
DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
EAST CENTRAL RIPLEY COUNTY IN SOUTHEASTERN INDIANA...
NORTHERN KENTON COUNTY IN NORTHERN KENTUCKY...
BOONE COUNTY IN NORTHERN KENTUCKY...
SOUTHWESTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 715 PM EDT.
* AT 647 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENDALE...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...
HARRISON...EDGEWOOD...ELSMERE...CHEVIOT...FORT MITCHELL...
VILLA HILLS...FORT WRIGHT...LAWRENCEBURG...GREENDALE...LUDLOW...
CRESCENT SPRINGS...AURORA...CRESTVIEW HILLS...
LAKESIDE PARK AND RISING SUN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 IN INDIANA BETWEEN MILE MARKERS 167 AND 169.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 177 AND 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3929 8488 3911 8453 3894 8462 3890 8489
3890 8497 3909 8520
TIME...MOT...LOC 2247Z 306DEG 35KT 3913 8494
HAIL...<.75IN
WIND...60MPH
$$
KC1 follow-up statement
986
WWUS51 KILN 152306
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED JUN 15 2016
INC137-152315-
/O.CAN.KILN.SV.W.0078.000000T0000Z-160615T2315Z/
RIPLEY IN-
706 PM EDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RIPLEY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWESTERN OHIO.
LAT...LON 3923 8478 3911 8453 3894 8462 3890 8489
3890 8497 3900 8509 3907 8492
TIME...MOT...LOC 2305Z 306DEG 35KT 3903 8476
$$
INC029-115-KYC015-117-OHC061-152315-
/O.CON.KILN.SV.W.0078.000000T0000Z-160615T2315Z/
OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-HAMILTON OH-
706 PM EDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR OHIO...SOUTHERN DEARBORN...NORTHERN KENTON...BOONE AND
SOUTHWESTERN HAMILTON COUNTIES...
AT 705 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BURLINGTON...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...
EDGEWOOD...ELSMERE...CHEVIOT...FORT MITCHELL...VILLA HILLS...
FORT WRIGHT...LAWRENCEBURG...GREENDALE...LUDLOW...CRESCENT SPRINGS...
AURORA...CRESTVIEW HILLS...LAKESIDE PARK...RISING SUN AND OAKBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3923 8478 3911 8453 3894 8462 3890 8489
3890 8497 3900 8509 3907 8492
TIME...MOT...LOC 2305Z 306DEG 35KT 3903 8476
HAIL...<.75IN
WIND...60MPH
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:34 PM EDT, 13 minutes earlier.
Area forecast discussion, Jun 15, 6:34 PM EDT, 13 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 634 PM EDT WED JUN 15 2016 .SYNOPSIS... An area of showers and thunderstorms will swing across the region this afternoon into the evening. A cold front will then move through the area Thursday, bringing cooler and less humid conditions for Friday into the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... Convection is increasing across Indiana as the atmosphere reaches peak instability. Consensus of models is to bring the convection ewd into the fa this evening. The I-75 corridor westward has the best chance of seeing strong to severe thunderstorms late this afternoon into the evening. Expect the thunderstorms to be e of the area by 03Z, with decreasing clouds behind them. A strong H5 s/w will be dropping through the Great Lakes late tonight. The GFS is trying to push some pcpn with it into the nw counties toward 12Z. The majority of the other models is to leave the pcpn n of the fa, so kept the region dry. Lows tonight will be around 70 degrees. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... The H5 s/w will drop out of the Great Lakes into into ern Ohio and wrn PA on Thursday. Ahead of the wave will be a sfc low and cdfnt. Best chance of showers and maybe a thunderstorm will be in central Ohio...with decreasing chances towards CVG. Highs will range from the lower 80s in the north to around 90 in nrn KY. Pcpn chances will linger for a few hours into Thursday night for ern areas. Lingering lift from the s/w will be found in West Virginia back into ern Oh and Ky on Friday. There could be an isolated storm popup in the extreme se counties. Highs will be in the lower 80s across the fa. Cooler and drier air will begin to work in Friday night. Lows will be in the upper 50s to lower 60s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Closed upper low will be crossing northeast Ohio on Thursday. Though most precip should occur on the east side of the low where lift will be most enhanced, a few showers and thunderstorms may still develop in the ILN area, affecting mainly northeast counties. Isolated to scattered convection may persist over far eastern locations Thursday night and Friday as the upper low opens up and drops southeast across the Mid Atlantic states. For Saturday through Monday, the area will be under a northerly upper flow ahead of a very large and intense ridge aloft, coupled with surface high pressure settling across the northeast CONUS. Sunny skies are expected, and warm advection will be evident in the circulation around the high. Dry weather may be interrupted Tuesday when a cold front is forecast to sag into Ohio in response to a deepening upper trough over southeast Canada. Showers and thunderstorms may develop by Tuesday afternoon, though timing is quite uncertain at this point due to model inconsistency from run to run. Temperatures starting near normal in the lower 80s Thursday will then be boosted by sunshine and warm advection, with guidance yielding mid and upper 80s for the rest of the period. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Area of thunderstorms upstream of taf sites will push through relatively quickly this evening and not linger past 1 or 2z. Downstream area has been shaded with the clouds from upstream storms and the rapid destabilization that was seen earlier over Indiana is not expected to occur over our region in Ohio and notably weaker storms will cross the taf sites, possibly skirting KDAY KCMH and KLCK with several breaks noted in the lines. VFR conditions will be found outside of thunderstorm activity and cloud cover will quickly dissipate in the post-storm environment. By late morning tomorrow, fair wx cu around 4kft will pop and winds from the north-northwest will kick in 12-15kts with gusts to 20 and 25kts for the latter part of the day. KCMH and KLCK will be closer to the cyclonic circulation of an upper level shortwave that will dive southeast late in the day, as well as a surface low in eastern Ohio. This may spark a mvfr shower in central Ohio late in the day, which is included in the forecast here. OUTLOOK...No significant weather is expected. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JDR/Sites NEAR TERM...Sites SHORT TERM...Sites LONG TERM...Franks AVIATION...Franks
Hazardous weather outlook, Jun 15, 4:51 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 451 PM EDT WED JUN 15 2016 INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051-060- 061-070-071-077>079-162100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-MIAMI- PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- 451 PM EDT WED JUN 15 2016 ...SEVERE THUNDERSTORM WATCH 260 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-162100- LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 451 PM EDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH EARLY EVENING. CONDITIONS WILL REMAIN FAVORABLE FOR HEAVY RAINFALL AND MAY ALSO LEAD TO SOME STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 15, 6:27 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 PM EDT WED JUN 15 2016
INZ059-066-073>075-080-KYZ091-092-OHZ060-070-077-152315-
OHIO IN-SWITZERLAND IN-DEARBORN IN-RIPLEY IN-FRANKLIN IN-UNION IN-
BOONE KY-KENTON KY-HAMILTON OH-PREBLE OH-BUTLER OH-
627 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...NORTHWESTERN
SWITZERLAND...DEARBORN...RIPLEY AND EASTERN FRANKLIN COUNTIES IN
SOUTHEASTERN INDIANA...SOUTHEASTERN UNION COUNTY IN EAST CENTRAL
INDIANA...BOONE AND NORTHERN KENTON COUNTIES IN NORTHERN KENTUCKY...
HAMILTON COUNTY IN SOUTHWESTERN OHIO...SOUTHWESTERN PREBLE COUNTY IN
WEST CENTRAL OHIO AND BUTLER COUNTIES IN SOUTHWESTERN OHIO UNTIL 715
PM EDT...
AT 627 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTHEAST OF BATESVILLE...MOVING SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...COVINGTON...FLORENCE...OXFORD...
FOREST PARK...ERLANGER...SHARONVILLE...SPRINGDALE...READING...
HARRISON...NORTH COLLEGE HILL...EDGEWOOD...ELSMERE...WYOMING...
CHEVIOT...FORT MITCHELL...VILLA HILLS AND MOUNT HEALTHY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 IN INDIANA BETWEEN MILE MARKERS 153 AND 171.
I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 177 AND 187.
I-75 IN OHIO BETWEEN MILE MARKERS 1 AND 21.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3920 8544 3925 8533 3931 8503 3965 8479
3932 8437 3890 8466 3889 8520 3892 8520
3891 8544
TIME...MOT...LOC 2227Z 310DEG 41KT 3924 8509
KCSpecial weather statement, Jun 15, 6:31 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 PM EDT WED JUN 15 2016
OHZ046-152300-
DELAWARE OH-
631 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DELAWARE COUNTY UNTIL
700 PM EDT...
AT 630 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DELAWARE...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DELAWARE...SUNBURY...POLARIS...GALENA...WARRENSBURG...
ALUM CREEK STATE PARK...LEWIS CENTER...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37...KILBOURNE...
STATE ROUTE 257 AT US ROUTE 36...STRATFORD AND OLIVE GREEN.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 122 AND 136.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4029 8320 4036 8313 4033 8281 4020 8286
4014 8299
TIME...MOT...LOC 2230Z 293DEG 24KT 4031 8314
KCLocal storm report, Jun 15, 6:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
640 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 1 W DELAWARE 40.30N 83.09W
06/15/2016 DELAWARE OH TRAINED SPOTTER
2 TO 3 INCH TREE BRANCH BROKEN FROM TREE. PEA SIZED HAIL.
REDUCED VISIBILITIES TO LESS THAN 0.5MILES.
&&
SBAKERSpecial weather statement, Jun 15, 6:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED JUN 15 2016
OHZ051-152330-
MIAMI OH-
641 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI COUNTY UNTIL 730
PM EDT...
AT 641 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLEASANT
HILL...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
TROY...PIQUA...TIPP CITY...WEST MILTON...PLEASANT HILL...BROWN...
UNION...CASSTOWN...LUDLOW FALLS...GRAYSON...GINGHAMSBURG...
HAVEN VIEW AND FARRINGTON.
THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 66 AND 80.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4007 8404 3991 8405 3991 8416 3992 8416
3992 8432 4005 8442 4015 8428
TIME...MOT...LOC 2241Z 295DEG 18KT 4009 8431
NOVAKSpecial weather statement, Jun 15, 6:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EDT WED JUN 15 2016
OHZ052-053-152315-
CLARK OH-CHAMPAIGN OH-
641 PM EDT WED JUN 15 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK AND
SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 715 PM EDT...
AT 641 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ST.
PARIS...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...URBANA...ST. PARIS...CHRISTIANSBURG...TREMONT CITY...
DIALTON...WESTVILLE...THACKERY...LAWRENCEVILLE...TERRE HAUTE AND
MILLERSTOWN.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4014 8367 4001 8371 3996 8379 4003 8404
4011 8403 4016 8398
TIME...MOT...LOC 2241Z 289DEG 21KT 4008 8394
KCLocal storm report, Jun 15, 6:47 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
647 PM EDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG COVINGTON 39.08N 84.51W
06/15/2016 KENTON KY TRAINED SPOTTER
6 TO 10 INCH BRANCHES WERE TORN FROM SEVERAL TREES ON THE
SOUTH SIDE OF TOWN.
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:13 PM EDT | Special Weather Statement | ILN | Fayette | 47 min |
| Jun 15, 5:23 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 37 min |
| Jun 15, 5:56 PM EDT | Special Weather Statement | ILN | Fayette, Franklin, Union | 49 min |
| Jun 15, 6:27 PM EDT | Special Weather Statement | ILN | Dearborn, Ohio, Ripley | 48 min |
| Jun 15, 8:22 AM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Shelby | 3 hr |
| Jun 15, 5:28 PM EDT | Special Weather Statement | ILN | Darke | 32 min |
| Jun 15, 5:58 PM EDT | Special Weather Statement | ILN | Darke | 47 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | ILN | Miami | 24 min |
| Jun 15, 6:31 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | ILN | Miami | 49 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | ILN | Delaware | 34 min |
| Jun 15, 7:08 PM EDT | Special Weather Statement | ILN | Hamilton, Warren | 52 min |
| Jun 15, 7:18 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 24 min |
| Jun 15, 7:26 PM EDT | Special Weather Statement | ILN | Clark | 34 min |
| Jun 15, 7:27 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Jun 15, 7:35 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 25 min |
| Jun 15, 7:37 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 23 min |
| Jun 15, 7:39 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 51 min |
| Jun 15, 7:46 PM EDT | Special Weather Statement | ILN | Clinton | 44 min |
| Jun 15, 7:47 PM EDT | Flash Flood Warning | ILN | Delaware, Franklin, Union | 3 hr |
| Jun 15, 7:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jun 15, 7:58 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 47 min |
| Jun 15, 7:14 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 31 min |
| Jun 15, 7:43 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Owen | 32 min |
| Jun 15, 7:55 PM EDT | Special Weather Statement | ILN | Bracken, Pendleton | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.